# SDR FDEA202205281322

- Difficulty date: May 28, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22612
- Aircraft time: 74,872 hours, 29,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN.   REMOVED ACCESS PANEL FOR L1 DOOR COLLAR ACCESS ,                       REMOVED BROKEN COLLAR , WHILE TRYING TO INSTALL NEW                    COLLAR SPLINES WOULD NOT LINE UP SO REORDERED                          DIFFERENT PART. PANEL AND HARDWARE IN CREW REST                        AREA , ALL PER AMM 52-11-08-4-0.
